Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Chronic edema, have itchy and burning rash over lower limb, not responding to medicines, have tiredness, mouth ulcers. Any ideas?

the entire lower limb of my leg has blistering rash that itches and burns and they pop and ooze straw colored fluid, I have no allergies history and I have chronic edema of unknown cause. They heal over with a orange-brown color and r flat. Ten days now - non-responsive to prednisone or co-trimoxazole 2 480gm tabs twice per day, skin swabs taken but it seems to be taking ages for a diagnosis - no improvement - feel tired - had mouth ulcers too but they have gone now - no-longer on meds - no fever or temp - any ideas
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
hi there, your history is sketchy but you need to find the cause for the edema of your legs. Edema can be caused due to many causes but the most common ones being anemia,kidney disorder, hypothyroidism, postural or in any generalized infection. You are already being treated for infection. You need to get a routine blood exam done to rule out anemia or a malnurished state, get a thyroid function test done, get a kidney profile done and if all seems normal then you may try using pnumatic socks to take or the postural edema. If you are in a job where you have to sit for along time in one place with your leg suspended then you could try keeping it in an elevated condition from time to time and also taking small walks in between every 2 hrs. You could try some passive exercises from sitting position like stretching your hamstrings or alternatively contracting and stretching your ankle joint so as to exercise your calf muscle. Hope these are helpful tips .take care.
Answered: Wed, 23 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor